# SDR ASAA2023013141740

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,862 hours, 17,270 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH HF 1 RADIO SELECTED IN COMM PANEL "FAIL" ILLUM ON BOTH ACTIVE + STANDBY DISPLAY. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 806, PERFORMED FIM BITE CHECK 23-11 801 BITE CHECK PASSED GROUND VERIFICATION SUCCESSFUL, NO HISTORY FOR 30 DAYS, A/C OKAY FOR SERVICE.
